# SDR SWAA2015052239939

- Difficulty date: April 29, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,327 hours, 57,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERNAL SKIN CRACKED AT LOWER HINGE ARM CUT OUT LOWER AFT CORNER DRAIN HOLE.  REPAIRED SKIN IAW EA.
